Alert archive / Mississippi / River Flood Warnings in 2013
River Flood Warning 58, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Apr 14, 2013, 8:46 PM CDT for George County, Greene County, Perry County, Mississippi. It took effect at Apr 15, 2013, 7:00 AM CDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2013, 8:46 PM CDT (01:46 UTC)
- In effect from
- Apr 15, 2013, 7:00 AM CDT
- Expired
- Apr 18, 2013, 11:59 AM CDT
- In force
- 3 days
- Issued by
- NWS Mobile, AL
- Flood severity
- Minor
Counties George County, MS, Greene County, MS, Perry County, MS
The radar
The Mobile radar (KMOB), 67 km from the middle of the area, began a volume at 01:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Leaf River near McLain (MCLM6).
- Action stage
- 13 ft
- Minor stage
- 18 ft
- Moderate stage
- 24 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02475000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
731 WGUS44 KMOB 150146 FLWMOB BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MOBILE, AL 846 PM CDT SUN APR 14 2013 ...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MISSISSIPPI... LEAF NEAR MCLAIN AFFECTING GEORGE...GREENE AND PERRY COUNTIES. .HEAVY RAINFALL OVER THE PAST 24 HOURS HAS CAUSED RIVER LEVELS TO RISE AND A FLOOD WARNING IS NOW IN EFFECT. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && MSC039-041-111-160146- /O.NEW.KMOB.FL.W.0058.130415T1200Z-130418T0200Z/ /MCLM6.1.ER.130415T1200Z.130416T0000Z.130417T2000Z.NO/ 846 PM CDT SUN APR 14 2013 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLOOD WARNING FOR THE LEAF NEAR MCLAIN * FROM MONDAY MORNING UNTIL WEDNESDAY EVENING * AT 8PM SUNDAY THE STAGE WAS...15.5 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 18 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO NEAR 19.0 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON. * AT 18 FEET...FLOODING OF LOWLANDS AND AGRICULTURAL LAND OCCURRS. $$
7 follow-up statements
272 WGUS84 KMOB 151645 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1145 AM CDT MON APR 15 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI... LEAF NEAR MCLAIN AFFECTING GEORGE...GREENE AND PERRY COUNTIES. CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && MSC039-041-111-161645- /O.EXT.KMOB.FL.W.0058.000000T0000Z-130418T0900Z/ /MCLM6.1.ER.130415T1544Z.130416T0000Z.130418T0300Z.NO/ 1145 AM CDT MON APR 15 2013 ...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE LEAF NEAR MCLAIN * FROM THIS AFTERNOON UNTIL LATE WEDNESDAY NIGHT * AT 11 AM MONDAY THE STAGE WAS 18.68 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 18 FEET * FORECAST TO CONTINUE TO RISE TO NEAR 20 FEET BY TUESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY MORNING. $$ MSC039-041-153-161645- /O.CON.KMOB.FL.W.0056.000000T0000Z-000000T0000Z/ /LEKM6.1.ER.130415T0839Z.130417T0600Z.000000T0000Z.NO/ 1145 AM CDT MON APR 15 2013 THE FLOOD WARNING CONTINUES FOR THE CHICKASAWHAY AT LEAKESVILLE * UNTIL FURTHER NOTICE * AT 11 AM MONDAY THE STAGE WAS 21.2 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 20 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 23 FEET BY EARLY WEDNESDAY MORNING THEN BEGIN FALLING. * AT 22 FEET...FLOODING OF LOWLANDS IN THE AREA WILL CONTINUE AND SOME ROADS IN LOW LYING AREAS WILL BECOME CUT OFF BY HIGH WATER. $$
017 WGUS84 KMOB 160059 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 759 PM CDT MON APR 15 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI... LEAF NEAR MCLAIN AFFECTING GEORGE...GREENE AND PERRY COUNTIES. CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && MSC039-041-111-170059- /O.EXT.KMOB.FL.W.0058.000000T0000Z-130418T0600Z/ /MCLM6.1.ER.130415T1544Z.130416T0600Z.130418T0000Z.NO/ 759 PM CDT MON APR 15 2013 ...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE LEAF NEAR MCLAIN * UNTIL LATE WEDNESDAY NIGHT * AT 7PM MONDAY THE STAGE WAS 19.3 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 18 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 19.4 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY EVENING. * AT 18 FEET, FLOODING OF LOWLANDS AND AGRICULTURAL LAND BEGINS. $$ MSC039-041-153-170059- /O.CON.KMOB.FL.W.0056.000000T0000Z-000000T0000Z/ /LEKM6.1.ER.130415T0839Z.130417T0600Z.000000T0000Z.NO/ 759 PM CDT MON APR 15 2013 THE FLOOD WARNING CONTINUES FOR THE CHICKASAWHAY AT LEAKESVILLE * UNTIL FURTHER NOTICE * AT 7PM MONDAY THE STAGE WAS 22.0 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 20 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 23.0 FEET BY EARLY WEDNESDAY MORNING THEN BEGIN FALLING. * AT 22 FEET, FLOODING OF LOWLANDS IN THE AREA WILL CONTINUE AND SOME ROADS IN LOW LYING AREAS WILL BECOME CUT OFF BY HIGH WATER. $$
161 WGUS84 KMOB 161621 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1121 AM CDT TUE APR 16 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI... LEAF NEAR MCLAIN AFFECTING GEORGE...GREENE AND PERRY COUNTIES. CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && MSC039-041-111-171621- /O.EXT.KMOB.FL.W.0058.000000T0000Z-130419T0000Z/ /MCLM6.1.ER.130415T1544Z.130416T1800Z.130418T1800Z.NO/ 1121 AM CDT TUE APR 16 2013 ...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE LEAF NEAR MCLAIN * UNTIL THURSDAY EVENING * AT 10 AM TUESDAY THE STAGE WAS 19.7 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 18 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 19.7 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY EARLY AFTERNOON. * AT 19 FEET...FLOODING OF LOWLANDS AND AGRICULTURAL LAND WILL SUBSIDE AS THE WATER LEVEL DROPS BELOW 18 FEET. $$ MSC039-041-153-171621- /O.CON.KMOB.FL.W.0056.000000T0000Z-000000T0000Z/ /LEKM6.1.ER.130415T0839Z.130416T1800Z.000000T0000Z.NO/ 1121 AM CDT TUE APR 16 2013 THE FLOOD WARNING CONTINUES FOR THE CHICKASAWHAY AT LEAKESVILLE * UNTIL FURTHER NOTICE * AT 10 AM TUESDAY THE STAGE WAS 23 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 20 FEET * THE RIVER WILL CONTINUE RISING TO NEAR 23 FEET BY THIS AFTERNOON THEN BEGIN FALLING. * AT 22 FEET...FLOODING OF LOWLANDS IN THE AREA WILL CONTINUE AND SOME ROADS IN LOW LYING AREAS WILL BECOME CUT OFF BY HIGH WATER. $$
246 WGUS84 KMOB 170137 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 837 PM CDT TUE APR 16 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI... CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. LEAF NEAR MCLAIN AFFECTING GEORGE...GREENE AND PERRY COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && MSC039-041-111-180137- /O.CON.KMOB.FL.W.0058.000000T0000Z-130419T0000Z/ /MCLM6.1.ER.130415T1544Z.130416T1500Z.130418T1800Z.NO/ 837 PM CDT TUE APR 16 2013 THE FLOOD WARNING CONTINUES FOR THE LEAF NEAR MCLAIN * UNTIL THURSDAY EVENING * AT 8PM TUESDAY THE STAGE WAS 19.6 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 18 FEET * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THURSDAY EARLY AFTERNOON. * AT 19 FEET...FLOODING OF LOWLANDS AND AGRICULTURAL LAND WILL SUBSIDE AS THE WATER LEVEL DROPS BELOW 18 FEET. $$ MSC039-041-153-180137- /O.EXT.KMOB.FL.W.0056.000000T0000Z-130421T1800Z/ /LEKM6.1.ER.130415T0839Z.130417T0115Z.130421T1200Z.NO/ 837 PM CDT TUE APR 16 2013 ...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE CHICKASAWHAY AT LEAKESVILLE * UNTIL SUNDAY AFTERNOON * AT 8PM TUESDAY THE STAGE WAS 23.2 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 20 FEET * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SUNDAY MORNING. * AT 22 FEET...FLOODING OF LOWLANDS IN THE AREA WILL CONTINUE AND SOME ROADS IN LOW LYING AREAS WILL BECOME CUT OFF BY HIGH WATER. $$
920 WGUS84 KMOB 171728 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1228 PM CDT WED APR 17 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI... LEAF NEAR MCLAIN AFFECTING GEORGE...GREENE AND PERRY COUNTIES. CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && MSC039-041-111-181728- /O.EXT.KMOB.FL.W.0058.000000T0000Z-130418T1800Z/ /MCLM6.1.ER.130415T1544Z.130416T1500Z.130418T1200Z.NO/ 1228 PM CDT WED APR 17 2013 ...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE LEAF NEAR MCLAIN * UNTIL THURSDAY AFTERNOON * AT 11 AM WEDNESDAY THE STAGE WAS 19.1 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 18 FEET * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW MORNING. * AT 19 FEET...FLOODING OF LOWLANDS AND AGRICULTURAL LAND WILL SUBSIDE AS THE WATER LEVEL DROPS BELOW 18 FEET. $$ MSC039-041-153-181728- /O.EXT.KMOB.FL.W.0056.000000T0000Z-130420T0051Z/ /LEKM6.1.ER.130415T0839Z.130417T1615Z.130419T1851Z.NO/ 1228 PM CDT WED APR 17 2013 ...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE CHICKASAWHAY AT LEAKESVILLE * UNTIL FRIDAY EVENING * AT 11 AM WEDNESDAY THE STAGE WAS 23.4 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 20 FEET * THE RIVER SHOULD CREST THIS AFTERNOON. IT WILL FALL BELOW FLOOD STAGE BY FRIDAY EARLY AFTERNOON. * AT 22 FEET...FLOODING OF LOWLANDS IN THE AREA WILL CONTINUE AND SOME ROADS IN LOW LYING AREAS WILL BECOME CUT OFF BY HIGH WATER. $$
786 WGUS84 KMOB 180112 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 812 PM CDT WED APR 17 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI... CHICKASAWHAY AT LEAKESVILLE AFFECTING GEORGE...GREENE AND WAYNE COUNTIES. LEAF NEAR MCLAIN AFFECTING GEORGE...GREENE AND PERRY COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && MSC039-041-111-181800- /O.CON.KMOB.FL.W.0058.000000T0000Z-130418T1800Z/ /MCLM6.1.ER.130415T1544Z.130416T1500Z.130418T1200Z.NO/ 812 PM CDT WED APR 17 2013 THE FLOOD WARNING CONTINUES FOR THE LEAF NEAR MCLAIN * UNTIL THURSDAY AFTERNOON * AT 7 PM WEDNESDAY THE STAGE WAS 18.8 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 18 FEET * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW MORNING. * AT 19 FEET...FLOODING OF LOWLANDS AND AGRICULTURAL LAND WILL SUBSIDE AS THE WATER LEVEL DROPS BELOW 18 FEET. $$ MSC039-041-153-190111- /O.EXT.KMOB.FL.W.0056.000000T0000Z-130421T0359Z/ /LEKM6.1.ER.130415T0839Z.130417T1830Z.130420T2159Z.NO/ 812 PM CDT WED APR 17 2013 ...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE CHICKASAWHAY AT LEAKESVILLE * UNTIL SATURDAY EVENING * AT 7PM WEDNESDAY THE STAGE WAS 23.4 FEET * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST * FLOOD STAGE IS 20 FEET * THE RIVER IS CURRENTLY CRESTING. IT WILL FALL TO BELOW FLOOD STAGE BY SATURDAY AFTERNOON. * AT 22 FEET...FLOODING OF LOWLANDS IN THE AREA WILL CONTINUE AND SOME ROADS IN LOW LYING AREAS WILL BECOME CUT OFF BY HIGH WATER. $$
709 WGUS84 KMOB 181659 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 1159 AM CDT THU APR 18 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSISSIPPI... LEAF NEAR MCLAIN AFFECTING GEORGE...GREENE AND PERRY COUNTIES. SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && MSC039-041-111-181729- /O.CAN.KMOB.FL.W.0058.000000T0000Z-130418T1800Z/ /MCLM6.1.ER.130415T1544Z.130416T1500Z.130418T1122Z.NO/ 1159 AM CDT THU APR 18 2013 THE FLOOD WARNING IS CANCELLED FOR THE LEAF NEAR MCLAIN * UNTIL THIS AFTERNOON * AT 11 AM THURSDAY THE STAGE WAS 17.6 FEET * FLOOD STAGE IS 18 FEET * AT 18 FEET...CONSIDERABLE LOWLAND AND AGRICULTURAL FLOODING WILL OCCUR. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Apr 14, 6:55 PM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Apr 14, 6:55 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
655 PM CDT SUN APR 14 2013
.AVIATION [09.12Z KMOB/KBFM/KPNS TAF ISSUANCE]...PROGRESSIVELY LOWER
CEILINGS ARE EXPECTED OVERNIGHT DUE TO MOIST GROUND CONDITIONS AND
WIND SPEEDS DECREASING AND BECOMING LIGHT. STARTING OFF WITH IFR TO
MVFR CEILINGS AROUND 1000 FEET...DETERIORATING TO IFR CONDITIONS BY
15.03Z...AND THEN TO VLIFR OR LIFR CONDITIONS AFTER 15.08Z THROUGH
15.18Z. EXPECT MVFR VISIBILITY CONDITIONS NEAR 3 TO 4 SM BY
15.04Z...DETERIORATING TO IFR CONDITIONS BY 15.08Z...AND THEN TO
VLIFR CONDITIONS AFTER 15.10Z THROUGH 15.15Z. /22.
.NEAR TERM [TONIGHT]...MAIN RAIN SHIELD HAS CLEARED THE FORECAST AREA
PRIOR TO 00Z...SO UPDATED PUBLIC ZONES ELIMINATING POPS SOUTHEAST OF
I-65. WILL INTRODUCE PATCHY DRIZZLE (NO POP REQUIRED) THROUGH THE
EVENING HOURS AS VERY LOW STATUS CLOUDS SPREAD INLAND. AS CEILINGS
LOWER THE FOG WILL FURTHER DEVELOP AND EXPAND IN COVERAGE...SO
MAINTAINED A DENSE FOG ADVISORY FOR TONIGHT. /22
&&
.PREV DISCUSSION... /ISSUED 308 PM CDT SUN APR 14 2013/
SHORT TERM...(TONIGHT THROUGH TUESDAY NIGHT)...TONIGHT THROUGH
MONDAY...THE BULK OF THE PRECIPITATION WILL HAVE MOVED EAST OF THE
AREA BY THE BEGINNING OF THE FIRST PERIOD AND WILL JUST HAVE SLIGHT
CHANCE POPS FOR THE EASTERN THIRD OF THE AREA THEN DRY CONDITIONS
FOLLOW THROUGH MONDAY. SURFACE WINDS WILL BE ENHANCED SOMEWHAT BY A
RIDGE OF HIGH PRESSURE WHICH HAS BEEN STRENGTHENED OVER THE NORTHWEST
FLORIDA PANHANDLE AND SOUTH CENTRAL ALABAMA DUE TO RAIN COOLED
AIR...WITH A TROF OF LOW PRESSURE FURTHER SOUTH OVER THE MARINE AREA.
WITH THE PRECIPITATION COMING TO AN END...THIS WILL WEAKEN THE
RIDGING AND ALLOW FOR WINDS TO DECREASE THIS EVENING AND BECOME LIGHT
TO CALM LATER TONIGHT. WILL KEEP THE HIGH RISK OF RIP CURRENTS IN
PLACE FOR NOW THROUGH THIS EVENING BASED ON CURRENT RED FLAG SURF
CONDITIONS AT MOST LOCATIONS. WITH MOIST GROUND CONDITIONS AND LIGHT
WINDS...MULTIPLE HIGH RESOLUTION MODELS AND THE MAV/MET GUIDANCE
INDICATES DENSE FOG DEVELOPMENT ACROSS NEARLY ALL OF THE AREA...AND
HAVE OPTED TO ISSUE A DENSE FOG ADVISORY FOR THE LATE NIGHT HOURS
THROUGH EARLY MONDAY MORNING. OTHERWISE...TEMPERATURES TONIGHT WILL
BE SEVERAL DEGREES ABOVE SEASONABLE LEVELS AND A FEW TO SEVERAL
DEGREES ABOVE NORMAL ON MONDAY. /29
FOR MONDAY NIGHT THROUGH TUESDAY NIGHT...UPPER LEVEL ENERGY OVER THE
WESTERN CONUS DIGS SOUTH A BIT AS IT SWING EAST. THIS BUILDS AN UPPER
LEVEL RIDGE OVER THE EASTERN HALF OF THE CONUS. WITH THE UPPER RIDGE
IN PLACE OVER THE EASTERN CONUS...A SURFACE RIDGE STRETCHES WEST OVER
THE EASTERN CONUS. THE UPPER SYSTEM OVER THE WESTERN CONUS DEVELOPS A
SURFACE LOW OVER THE WESTERN CENTRAL PLAINS. THE RESULT IS A CONTINUED
ONSHORE FLOW OVER THE FA...BRINGING WELL ABOVE SEASONAL TEMPS. THE
BIGGEST PROBLEM THIS PERIOD IS OVERNIGHT FOG/STRATUS DEVELOPMENT DUE
TO MOISTURE ADVECTION OFF THE GULF AND EVENING RADIATIONAL COOLING
AFTER WINDS SETTLE AT THE SURFACE.
LONG TERM...(WEDNESDAY ON)...HAVE NOT MODIFIED EXTENDED FROM
PREVIOUS FORECAST OTHER THAN TO BLEND. THE UPPER TROUGH SWINGS EAST
OVER THE EASTERN CONUS THROUGH THE LATTER HALF OF THE WEEK...PUSHING A
FRONT ACROSS THE FA BETWEEN 06Z AND 18Z THURSDAY NIGHT AND FRIDAY
MORNING. AFTER FROPA...COOLER...DRIER AIR SETTLES OVER THE FA...WITH
DAYTIME TEMPS A BIT BELOW SEASONAL AND OVERNIGHT LOWS WELL BELOW
SEASONAL. NO FREEZING TEMPS EXPECTED...THOUGH...JUST DIPPING TO
AROUND 40 OVER SOME SPOTS FRIDAY AND SATURDAY NIGHTS.
MARINE...THE WIND FIELD HAS BEEN AFFECTED BY RIDGING ENHANCED BY
COOL RAIN OVER THE NORTHWEST FLORIDA PANHANDLE AND ADJACENT COASTAL
WATERS AND A TROF OF LOW PRESSURE EXTENDING FROM JUST SOUTH
OF THE MOUTH OF THE MISSISSIPPI RIVER AND EXTENDING EASTWARD ACROSS
THE GULF. THE PRESSURE GRADIENT IN BETWEEN THESE FEATURES WILL
MAINTAIN SMALL CRAFT ADVISORY CONDITIONS OVER MUCH OF THE MARINE
AREA THROUGH THE REMAINDER OF THE AFTERNOON HOURS WITH POTENTIAL FOR
STRONG GUSTS FROM CONVECTION AFFECTING MAINLY THE 40-60 NM PORTION
OF THE AREA. THE SURFACE RIDGING WEAKENS WITH THE DEPARTING
PRECIPITATION AND BY 00Z...EXPECT EASTERLY WINDS MOSTLY IN THE 15-19
KNOT RANGE EARLY BECOMING SOUTHERLY AND DECREASING TO 5-7 KNOTS
OVERNIGHT. HAVE EXPANDED THE SMALL CRAFT ADVISORY TO INCLUDE THE
BAYS AND INLAND WATERWAYS WITH THE GULF WATERS PORTION AND KEPT THE
EXPIRATION TIME OF 00Z WITH SMALL CRAFT EXERCISE CAUTION INTENDED
FOR THE REMAINDER OF THE EVENING HOURS. WILL KEEP THE HIGH RISK OF
RIP CURRENTS IN PLACE FOR NOW THROUGH THIS EVENING BASED ON CURRENT
RED FLAG SURF CONDITIONS AT MOST LOCATIONS. A LIGHT SOUTHERLY FLOW
CONTINUES THROUGH WEDNESDAY AS A SURFACE RIDGE PERSISTS OVER THE
NORTHERN GULF THEN THE ONSHORE FLOW INCREASES WEDNESDAY NIGHT INTO
THURSDAY NIGHT AS A COLD FRONT APPROACHES FROM THE SOUTHERN PLAINS.
THE COLD FRONT IS EXPECTED TO MOVE THROUGH THE MARINE AREA FRIDAY
MORNING. /29
FIRE WEATHER...AS AN UPPER SYSTEM MOVES EAST OF THE AREA...ONSHORE FLOW
IS EXPECTED TO SET IN OVER THE AREA...AND LAST INTO THURSDAY NIGHT. A
FRONT IS EXPECTED TO MOVE OVER THE AREA LATER THURSDAY NIGHT INTO FRIDAY
MORNING...BRINGING COOLER...DRIER AIR TO THE AREA FOR THE COMING WEEKEND.
FOG POTENTIAL AND OTHER REMARKS...OVERNIGHT FOG DEVELOPMENT LIKELY
THE NEXT FEW NIGHTS...BECOMING MODERATE TO DENSE AT TIMES.
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 64 82 68 85 65 / 10 10 10 20 05
PENSACOLA 66 79 68 80 66 / 20 10 10 10 05
DESTIN 67 77 69 77 67 / 20 10 10 10 10
EVERGREEN 61 84 66 87 64 / 20 10 10 20 10
WAYNESBORO 59 84 68 86 64 / 10 10 10 20 10
CAMDEN 59 83 68 87 65 / 10 10 10 20 10
CRESTVIEW 61 84 64 86 62 / 20 10 10 20 10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL MIDNIGHT MONDAY FOR THE FOLLOWING
ZONES: LOWER BALDWIN...LOWER MOBILE...
DENSE FOG ADVISORY FROM 3 AM MONDAY TO 10 AM MONDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...WILCOX...
FL...DENSE FOG ADVISORY FROM 3 AM MONDAY TO 10 AM MONDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
INLAND SANTA ROSA...
HIGH RIP CURRENT RISK UNTIL MIDNIGHT MONDAY FOR THE FOLLOWING
ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
ROSA...
MS...DENSE FOG ADVISORY FROM 3 AM MONDAY TO 10 AM MONDAY FOR THE
FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...WAYNE...
GM...SMALL CRAFT ADVISORY UNTIL 7 PM SUNDAY FOR THE FOLLOWING ZONES:
CHOCTAWHATCHEE BAY...COASTAL WATERS FROM DESTIN TO
PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI SOUND...NORTHERN
MOBILE BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...SOUTHERN
MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO
60 NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
TO 60 NM...
&&Hazardous weather outlook, Apr 14, 3:17 PM CDT, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 317 PM CDT SUN APR 14 2013 ALZ051>064-FLZ001>006-GMZ634-MSZ067-075-076-078-079-152030- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- PENSACOLA BAY SYSTEM-WAYNE-PERRY-GREENE-STONE-GEORGE- 317 PM CDT SUN APR 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT A HIGH RISK OF RIP CURRENTS CONTINUES ALONG AREA BEACHES THROUGH THIS EVENING. AREAS OF DENSE FOG ARE EXPECTED TO DEVELOP ACROSS THE REGION LATE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AREAS OF DENSE FOG ARE EXPECTED DURING EARLY MORNING MORNING. AREAS OF FOG ARE POSSIBLE AGAIN MONDAY NIGHT WITH PATCHY FOG TUESDAY NIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS EXPECTED AT AREA BEACHES ON MONDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH SATURDAY. GMZ630>633-635-650-655-670-675-152030- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 317 PM CDT SUN APR 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT MODERATE TO STRONG WINDS WILL LIKELY CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH EARLY THIS EVENING. PATCHY DENSE FOG IS POSSIBLE LATE TONIGHT NEAR SHORE AND OVER BAYS AND INLAND WATERWAYS. A HIGH RISK OF RIP CURRENTS CONTINUES ALONG AREA BEACHES THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PATCHY DENSE FOG IS POSSIBLE EARLY MORNING MORNING NEAR SHORE AND OVER BAYS AND INLAND WATERWAYS. PATCHY FOG IS POSSIBLE NEAR SHORE AGAIN MONDAY NIGHT AND TUESDAY NIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS EXPECTED AT AREA BEACHES ON MONDAY. MODERATE TO STRONG WINDS OVER THE MARINE AREA FROM WEDNESDAY NIGHT THROUGH SATURDAY MORNING MAY CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
Nearby
River Flood Warnings in Mississippi, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.